# SDR DL73S040951

- Difficulty date: October 7, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 56,649 hours, 44,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT CORNER OF THE RIGHT WING SCANNING LIGHT CUTOUT AT FS 530 WAS FOUND WITH A .5 INCH CRACK IN THE SKIN.  THE CRACK WAS REMOVED WITH A SMALL CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 094021-14.
